# SDR R61A2021011900073

- Difficulty date: January 3, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1709919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN HEAVY CHECK.  CORROSION ON FLOOR LEVEL PANEL SUPPORT RT FR 87-88 Y+20:-Y+30.  REPLACE SHEAR PANEL AT FR SRM 51-42-01.
